# SDR AWXA9500565

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: 273N20032
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

PHX - FLT NR 292 - DURING CRUISE, THE EICAS MESSAGE L HYD QTY ILLUMINATED.  HYDRAULIC QUANTITY WAS .42 AND DROPPED TO .10 ON FINAL APPROACH.  LEFT ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  PUMP WAS TURNED OFF.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LEFT MLG DOWNLOCK ACTUATOR LEAKING FROM SWIVEL END.  REMOVED AND REPLACED ACTUATOR PER BMM 32-32-01 AND 32-32-02.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
